IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2238 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2763    
    Printed76    
    Emailed0    
    PDF Downloaded133    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 441-442

A suspected case of olanzapine induced hyponatremia


1 Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand, India
2 Department of Medicine, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand, India

Correspondence Address:
Ajay Kumar Bakhla
Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.135961

Rights and Permissions

Here we report a case of a 63-year-old male diagnosed with recurrent depressive disorder and current episode of severe depression with psychotic symptoms, developed hyponatremia soon after addition of olanzapine and increasing the dose of escitalopram. A possible causality association was established with olanzapine, and the possible etiological reasons of this clinically significant risk were discussed.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow